A significant change in Gavin’s Meds

I wanted to update everyone on a pretty significant change to Gavin’s meds.  One of the things that have been causing or contributing to Gavin’s sleepiness in the mornings is that fact that he was taking Ativan. He was taking Ativan twice a day, in order to suppress his nervous system.

This was part of his treatment for his autonomic dysfunction. 

image

During our last appointment with Dr. Moodley, it was decided that we were going to try and wean him off the Ativan because of the risk of addiction or the meds losing effectiveness.

Over the last 3 weeks, he has been successfully weaned him off and is officially Ativan free. The Ativan is currently being used to only treat a crisis.  When a crisis begins, we immediately give him an Ativan and get him to the hospital ASAP.

So far so good.

If he destabilizes, we will get him back on the meds but for now, this is what we are told to do.

The issues with the blurry vision have been ongoing and unrelated to the change in meds. 

This site is managed almost exclusively from my Galaxy S4. Please forgive any typos as autocorrect HATES me. 😉



“Like” me on Facebook

Visit the My Autism Help Forums

To reach me via email, please Contact Me


 

Setup of an account with Bluehost and I get paid. If your looking for a host for your website or blog.

Click the image below and check out Bluehost. It’s what I use.

0 0 votes
Article Rating
Subscribe
Notify of
guest

This site uses Akismet to reduce spam. Learn how your comment data is processed.

3 Comments
most voted
newest oldest
Inline Feedbacks
View all comments
lostandtired

rjones22 Thank you so much.  Personally, I was worried about the addiction as much as I was about him developing a tolerance to the only medication that can help him in a crisis.  I hope your kindness do are doing well and I appreciate your kind words of support.  🙂

rjones22

i no it is scary. at least u have the ativan for an emergency. i have decided for myself that they want our kids off the meds because they are taking more respitory depresants more than addicton worries. I finally told them i would handle any possible addiction problems as soon as they got my kid fixed. You are probably right about the vision problem not being related to the meds but maybe a little more time getting the ativan out of his system will help. Prayers are with you hope you had a good day

DxTempie

Dadblunders http://t.co/QPXu0C9Aji

3
0
Would love your thoughts, please comment.x
()
x
%d bloggers like this: